# SDR SWAA2023012493720

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 28,139 hours, 13,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN CEILING EXIT SIGN FWD FACING LENS MISSING<[01] INSTALLED MISSING LENS PER AMM 33-51-01
